# SDR USAA051090

- Difficulty date: September 19, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 16,336 hours, 16,336 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420100
- Condition: Corroded
- Location: Fr 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SHEAR TIE CORRODED BETWEEN FRAMES 69 AND 70.  DEFECTIVE PART REPLACED WITH IDENT PART NR, DEFECT SIZE: 2 SQ IN.
